Side effect of Stalevo and Sinemet

I know that the above medications, and others, cause discolouration of Urine. However, on my off days my tremor is not controlled at all and I have noticed that my urine is a natural colour. I think this must mean that I am not absorbing my meds and this is why they are not working. This usually rights itself after a couple of days and I am back to normal.

I was wondering whether anyone else had this problem and had any idea why it happened?

5 Replies

oldestnewest
  • i havnt had this problem but the stalevo made me gain 2st in weight i am now on sinemet and requipe and am slowly loosing the weight.

  • I was told to take sinamet with a full glass of water and wait for 10 to eat something. Maybe you are not keeping yourself hydrated enough. I know that sinamet doesn't get absorbed if you eat protein.

  • I am on Stalevo and recently the doctor added Sinamet. Wow! The weight shot up at a rate unbelievable to me. The doctor told me it was the drugs and to try to "push myself away from the table three times a day." I have been eating less, spread out through the day and counting calories (Which I never have done) and the weight is very slowly coming down.l have never carried this much weight in my life and am now out of breath most of the time from doing so, It's a definite: Stalevo and Sinemet are the culprits in my case. Good luck.

  • stavelo is the cause of the discoloration of the urine. If you live in the south like i do, you will notice that you will sweat orange also, so no white clothes.

  • I have been wondering about the orange color of my urine and that it is not consistant. It will be colored and then not again for many days and then it will happen 2 days in a row. I have had trouble with leg cramping and not being able to sleep unless I get up and take Alleve.

You may also like...